# SDR DALA2023102608813

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0034061) CABIN FLOOR PANEL BREAK AT BS 540 BETWEEN RBL 24.75 AND RBL 45.5 WL 208 CRACKED I/B AND O/B SIDES. REMOVED AND REPLACED FLOOR PANEL BREAK AT MAIN CABIN BS 540 BETWEEN RBL 24.75 AND RBL 45.5 WL 208 PER B737 SRM 51-40-02-0G PAR 7 AND DWG# 143A0060.
